[-] Show simple item record

dc.contributor.authorBanks, William David, 1964-eng
dc.contributor.authorShparlinski, Igor E.eng
dc.date.issued2002eng
dc.descriptionNOTICE: this is the author's version of a work that was accepted for publication in the Journal of Number Theory. Changes resulting from the publishing process, such as peer review, editing, corrections, structural formatting, and other quality control mechanisms may not be reflected in this document. Changes may have been made to this work since it was submitted for publication. A definitive version was subsequently published in Journal of Number Theory, Volume 95, Issue 2,(2002), Pages 340-350. doi:10.1006/jnth.2001.2775. http://www.elsevier.com/locate/jnteng
dc.description.abstractAn RSA modulus is a product M = pl of two primes p and l. We show that for almost all RSA moduli M, the number of sparse exponents e (which allow for fast RSA encryption) with the property that gcd(e,φ(M)) = 1 (hence RSA decryption can also be performed) is very close to the expected value.eng
dc.identifier.urihttp://hdl.handle.net/10355/10626eng
dc.relation.ispartofMathematics publications (MU)eng
dc.relation.ispartofcommunityUniversity of Missouri-Columbia. College of Arts and Sciences. Department of Mathematicseng
dc.source.urihttp://www.math.missouri.edu/~bbanks/papers/index.html http://www.sciencedirect.com/science/article/B6WKD-4700VGY-H/2/45c80f19006dd711c05511bf62cc04a3eng
dc.subjectsum of digitseng
dc.subjectmodular exponentiationeng
dc.subjectpublic key cryptosystemeng
dc.subjectasymmetric key algorithmseng
dc.subject.lcshCryptographyeng
dc.titleOn the Number of Sparse RSA Exponentseng
dc.typePreprinteng


Files in this item

[PDF]

This item appears in the following Collection(s)

  • Mathematics publications (MU)
    The items in this collection are the scholarly output of the faculty, staff, and students of the Department of Mathematics.

[-] Show simple item record